# SDR 2011FA0000151

- Difficulty date: February 24, 2011
- Submitted: March 4, 2011
- Operation: General aviation
- Aircraft: B3591
- Make and model: Piper PA-44-180
- Aircraft serial: 4496048
- Aircraft time: 9,699 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 86282010
- Condition: Cracked
- Location: Nlg
- Part time: 9,699 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SCHEDULED MAINTENANCE ON FEB 24, 2011, OUR FIELD ENGINEER FOUND THE LEFT NOSE GEAR SUPPORT(PN 86282-010) OF ONE SEMINOLE(SN 4496048)HAS A CRACK.
